# SDR SIMA200313904

- Difficulty date: May 12, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SHEAR TIE AT FRAME 68 AND THE CARGO DOOR CUTOUT WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORROSION BY PERFORMING AN CUT OUT OF THE LOWER PORTION OF THE SHEAR TIE.  FABRICATED A REPLACEMENT SPLICE.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/1615 AND STANDARD EMB SRM, SRM 145/1142 REV 21, PRACTICES.  (M)
